MAUDE Adverse Event Report: ST PAUL MEDFUSION 4000 PUMPS; PUMP, INFUSION

ST PAUL MEDFUSION 4000 PUMPS; PUMP, INFUSION
Model Number 4000-0106-231
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the device had a bad battery and needed a new one.No patient injury/involvement reported.
 
Additional Manufacturer Narrative
Device evaluation: one device was returned for analysis in used condition.Visual inspection showed the pump was in good condition.Review of the event history log showed an occurrence of a "battery not working/battery communication timeout" error message.Functional testing duplicated the reported issue during power-up.The investigation determined that the battery pack not operating as intended was the cause of the reported issue.The battery pack was replaced to correct the issue.Service history review showed no evidence of an issue related to the complaint within the review period.

Brand Name
MEDFUSION 4000 PUMPS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17117541
Report Number3012307300-2023-06181
Device Sequence Number20495370
Product Code FRN
UDI-Device Identifier15019517070996
UDI-Public15019517070996
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4000-0106-231
Device Catalogue Number4000-0106-231
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/28/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown